MathSciNet Relay Station
MathSciNet bibliographic data
MR1279759 82C20 (60F10 60J99)
Kotecký, R.; Olivieri, E. Shapes of growing droplets—a model of escape from a metastable phase. J. Statist. Phys. 75 (1994), no. 3-4, 409–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement